Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Jay Jorgenson and Serge Lang
Title: Spherical inversion on $\operatorname{Sl}(n,\mathbb{R})$
Additional book information: Springer-Verlag, New York, 2001, xx+426 pp., ISBN 0-387-95115-6, $79.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Bernhard Krötz
Affiliation: The Ohio State University
Email: kroetz@math.ohio-state.edu
Journal: Bull. Amer. Math. Soc. 40 (2003), 137-142
Published electronically: October 17, 2002
Review copyright: © Copyright 2002 American Mathematical Society